# SDR 2000UALA00440

- Difficulty date: July 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 22,555 hours, 8,308 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15 - 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS AT ROWS 15, 16, 17, 21, 22, 23 NOT OPERATING DURING EMERGENCY LIGHT TEST.
